# SDR CA130410016

- Difficulty date: March 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Valve Stem
- Part number: 04021101
- Condition: Gouged
- Location: Tire
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MFG PRODUCTION HAS REPORTED THAT THE LT AND RT MAIN WHEEL ASSY OTBD WHEEL HALF, PN 040-21101 VALVE STEMS GOUGING DAMAGE. MFG IS CONTINUING TO INVESTIGATE.  UPON INSPECTION OF NEW COMPONENTS IN INVENTORY THE VALVE STEM WAS FOUND DAMAGED AS DELIVERED BY THE VENDOR.
